In need of advice

  1. Advanced Member
    rsnake21's Avatar
    Stats
    5'9"  195 lbs.
    Join Date
    May 2011
    Age
    31
    Posts
    687
    Rep Power
    80469
    Level
    24
    Lv. Percent
    45.81%

    In need of advice


    I have some issues I need advice on. I've been diagnosed with low t and been prescribed androgel. I have a slight case of gyno but its painful. I have two kids and me and my wife are trying for another one. I've been to like 4 or 5 different docs for advice and it just doesn't seem like they know there stuff and/or willing to help me get to the bottom of things. Sorry for the long ass post but here are my questions.

    Why am I having gyno issues ? Is it related to the low test? Will the androgel help with the gyno? Will the androgel interfere with trying to get my wife pregnant? Should I not even consider androgel with little kids and my wife around?

    Idk guys I'm just exhausted between going to all these docs and trying to figure out what's wrong with me. Any advice would be appreciated.

  2. Advanced Member
    rsnake21's Avatar
    Stats
    5'9"  195 lbs.
    Join Date
    May 2011
    Age
    31
    Posts
    687
    Rep Power
    80469
    Level
    24
    Lv. Percent
    45.81%

    Come on boys. In need of advice
  3. New Member
    FranARG's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Apr 2013
    Age
    26
    Posts
    411
    Rep Power
    17436
    Level
    17
    Lv. Percent
    81.31%

    Androgel has to be used with care since it can pass to others, so beware.
    Regarding your gyno issue, have you run any cycle?

    Gyno is cause by high estrogen or by high estrogen along with high prolactine. A good approach would be to run tamox (estrogen receptor blocker) with Caber (lower prolactin levels from the pituitary gland).
    •   
       

  4. Advanced Member
    rsnake21's Avatar
    Stats
    5'9"  195 lbs.
    Join Date
    May 2011
    Age
    31
    Posts
    687
    Rep Power
    80469
    Level
    24
    Lv. Percent
    45.81%

    Appreciate the feed back. The last thing I ran was a cycle of mstane but that was a year ago. I noticed the gyno issue I guess February. The only thing I was taking then was test powder.
  5. New Member
    FranARG's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Apr 2013
    Age
    26
    Posts
    411
    Rep Power
    17436
    Level
    17
    Lv. Percent
    81.31%

    M-Stane is know to cause sides such as gyno.If you press your nipple gently, does any liquid come out? If this is the case, it may very well be prolactine related gyno. If not, it is almost sure that your gyno is due to a high level of estrogen, or an hypersensitivity in your estrogen receptors. IMO, if possible you should see a doctor, since you ended your cycle a relatively long time ago, so this gyno should not be happening.
  6. New Member
    FranARG's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Apr 2013
    Age
    26
    Posts
    411
    Rep Power
    17436
    Level
    17
    Lv. Percent
    81.31%

    If it is prolactine related, as I said, running Cabergoline 0.50mg E3D should help, but better seek advice in a good Endo, since all I can tell you is a little bit of "educated" bro science.
  7. Board Moderator
    Unbreakable
    David Dunn's Avatar
    Join Date
    Mar 2003
    Age
    49
    Posts
    11,823
    Rep Power
    1317972

    If you have been diagnosed with low T then you should have bloodwork. Unless you have a full hormone profile treating the low T alone is not the solution. Get you estrogen levels checked before self medicating or better yet, why not have your doctor treat your gyno?
  8. Advanced Member
    rsnake21's Avatar
    Stats
    5'9"  195 lbs.
    Join Date
    May 2011
    Age
    31
    Posts
    687
    Rep Power
    80469
    Level
    24
    Lv. Percent
    45.81%

    I've been to like 5 diff docs about these issues and I can't seem to find one that knows their stuff. This last pretty much refuses to test estrogen.
  9. New Member
    FranARG's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Apr 2013
    Age
    26
    Posts
    411
    Rep Power
    17436
    Level
    17
    Lv. Percent
    81.31%

    Letro + Caber will destroy your "gyno", unless it has gone into an irreversible state, but letro will also CRUSH your libido, which is bad since you are trying to have another kid..
    Have you gone to an Endocrinologist? Or just to a clinical doctor?
  10. Advanced Member
    rsnake21's Avatar
    Stats
    5'9"  195 lbs.
    Join Date
    May 2011
    Age
    31
    Posts
    687
    Rep Power
    80469
    Level
    24
    Lv. Percent
    45.81%

    No just regular doctors. I must live in the worst spot in America for docs though. The gyno isn't noticeable at all really it's just painful. If I could get the pain to go away I'd be good. Do y'all think erase pro or something like that could help or just make things worse because obviously I have some hormone problems going on.
  11. New Member
    FranARG's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Apr 2013
    Age
    26
    Posts
    411
    Rep Power
    17436
    Level
    17
    Lv. Percent
    81.31%

    I think it is semi safe to say that this problem is estrogen related, so I would go with something that either crushes estrogen or binds to its receptors.
  12. New Member
    FranARG's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Apr 2013
    Age
    26
    Posts
    411
    Rep Power
    17436
    Level
    17
    Lv. Percent
    81.31%

    I would try to see an Endo as a first option, but if you do not want or cant go that path, try Nolva (Tamoxifen Citrate), it binds to estro receptors making hard for estro to bind.
    If you want to CRUSH estrogen, I would suggest letro, though I have never used and have read that comes with some nasty sides (in higher doses).
  13. Advanced Member
    rsnake21's Avatar
    Stats
    5'9"  195 lbs.
    Join Date
    May 2011
    Age
    31
    Posts
    687
    Rep Power
    80469
    Level
    24
    Lv. Percent
    45.81%

    My doc actually had me run a month of clomid( I have a thread on here about it) to see if it would raise my test. It actually lowered it but the gyno pain went away completely and as soon as I came off the pain returned.
  14. New Member
    FranARG's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Apr 2013
    Age
    26
    Posts
    411
    Rep Power
    17436
    Level
    17
    Lv. Percent
    81.31%

    Gyno is not related to low test, but high estrogen.Clomid, in my experience, tells your nuts to produce test more quickly than Tamox, but tamox is better against gyno, altough clomid works too.
  15. Board Moderator
    Unbreakable
    David Dunn's Avatar
    Join Date
    Mar 2003
    Age
    49
    Posts
    11,823
    Rep Power
    1317972

    Quote Originally Posted by rsnake21 View Post
    I've been to like 5 diff docs about these issues and I can't seem to find one that knows their stuff. This last pretty much refuses to test estrogen.
    $60 - http://www.healthcheckusa.com/Estradiol-E2/46862/
    $60 - https://www.directlabs.com/OrderTest...S/Default.aspx
    $69 - http://www.privatemdlabs.com/lab_tes...estradiol#1001

    I use the first one.

    Edit: Prolactin $65 - http://www.healthcheckusa.com/Prolactin/63525/
  16. Advanced Member
    rsnake21's Avatar
    Stats
    5'9"  195 lbs.
    Join Date
    May 2011
    Age
    31
    Posts
    687
    Rep Power
    80469
    Level
    24
    Lv. Percent
    45.81%

    Thanks man. If this doc doesn't come through next visit I'll look into those
  17. Advanced Member
    rsnake21's Avatar
    Stats
    5'9"  195 lbs.
    Join Date
    May 2011
    Age
    31
    Posts
    687
    Rep Power
    80469
    Level
    24
    Lv. Percent
    45.81%

    Oh I forgot to mention for the last two weeks I've had horrible acne mainly on my chest. Don't know if that helps with anything.
  18. New Member
    pappybay's Avatar
    Stats
    6'3"  204 lbs.
    Join Date
    May 2012
    Posts
    314
    Rep Power
    6004
    Level
    15
    Lv. Percent
    28.73%
  

  
 

Similar Forum Threads

  1. Replies: 18
    Last Post: 01-23-2010, 12:15 AM
  2. Replies: 7
    Last Post: 01-21-2010, 06:01 PM
  3. Newbie in need of advice from female PLers
    By Daisy2 in forum Powerlifting/Strongman
    Replies: 1
    Last Post: 10-12-2009, 03:12 PM
  4. Beginner in need of advice..
    By ntrain in forum Anabolics
    Replies: 8
    Last Post: 09-27-2008, 02:38 PM
  5. Replies: 21
    Last Post: 07-28-2005, 09:28 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in